Annals of the Institute of Statistical Mathematics (AISM) is a bimonthly journal in English. Please see the Aims and Scope for further details.
- What's New
- Vol.72, No.5 is published. The abstracts are now available. (2020/9/25)
- List of accepted papers (2020/8/28)
- We have released full text PDFs of Vol.69/5 and Vol.70/1 in addition to Vol.1-Vol.69/4 and supplements. (2020/2/21)
- Research Data Policy (2017/5/30)
- Troubleshooting for Editorial Manager
- AISM style file for LaTeX2e (zip format, 165KB)